# SDR R61A201501300087

- Difficulty date: January 30, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 27,568 hours, 20,712 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, EDDY CURRENT INSPECTION OF FASTENER HOLE RT SPAR 3 FOUND CRACK AT 3 O`CLOCK POSITION.  MX REAMED HOLE TO .513, REMOVED CRACKS AND INSTALLED BUSHING IAW ETD 2015-170-009715, SEE CONTINUATION CARDS C1-C2 FOR WORK DETAILS REPAIR REQUIRES INSPECTION TASK 57-01-008-0003 EXTERNAL DET THRESHOLD OF 33000 F/C INTERVAL OF 16900 F/C THRESHOLD COUNTED SINCE NEW ISSUED DMI R92477/2 ISSUED DAMAGE TRACKER NR 22 FOR REPAIR IAW GMM 5.16.1.
